Get E-Book on COVID-19

Q. I have not ovulated this month. Can it be due to Depot injection?

Answered by
Dr. Sameer Kumar
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Jun 08, 2020

Hello doctor,

I was on the Depo injection, finished it four months back, then started the pill for 8 days only. I wanted to try for a baby, I was wondering as I have spotted last month and had a period 14 days later, but all the time before that I have had unprotected sex and not caught pregnant, is there a problem as I am trying for a baby. I have not ovulated this month. Could this be due to the Depo or the pill or something else? I am not pregnant as I have done test, it is negative.

Dr. Sameer Kumar

Infertility Obstetrics And Gynaecology
#

Hello,

Welcome to icliniq.com.

It is for your information that post prolonged use of Depot injection, the menstruation cycle is likely to be anovulatory for 2-3 cycles after it restarts post stoppage of injection. You had your initiation of bleed last month and had a proper menses 14 days later, but this cycle is likely to be anovulatory in most of the cases. So, even though you may be trying, yet you would not conceive.

It would be best if you can start using ovulation kits from the next cycle from day 10 daily to check for LH surge, which would help find the time of ovulation (again whether or not you ovulate as well) and you would be able to have a better control over your actions.


Was this answer helpful?

 | 

Related Questions:
I am trying to conceive after stopping my birth control injections. Please guide me.
I weigh 100 Kg. Can I conceive?
I have PCOS from eight years, and now I am trying to conceive. Please guide me.
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I took Plan B on next day of sex and started Depo too. Am I safe from pregnancy?

Query: Hello doctor, My last Depo was eight months back. I started getting my period four months back. Last week, I started up Depo again (not on my period). 10 days back I had unprotected sex. I am not even sure if he came in me. I took a Plan B the next day. I was supposed to get my period two days late...  Read Full »

What makes you have two menstrual cycles in a month?

Query: Hello doctor, I had two menstrual cycles in one month, two weeks apart. I have not had an intercourse for two months. Should I be concerned?  Read Full »

What are the chances of pregnancy after taking Depo shot?

Query: Hello doctor, I started the Depo shot before six months and I missed my second shot. I did not continue getting the shot, so I have been off birth control. It was my first Depo shot I have ever received and I am not sure how long it takes to be totally gone. But, I have been very sexually active wit...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Infertility Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.